MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 CORAIL2 NON COL HO SIZE 12; HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 CORAIL2 NON COL HO SIZE 12; HIP FEMORAL STEM
Model Number L20312
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Mal position of the corail pinnacle no anteversion on the corail pinnacle to much anteversion 50 degrees with impeachment.Doe: may 10, 2022.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-ray evidence were reviewed.Based on the provided evidence, it cannot be observed a misposition of the cup.Neither a defect or malfunction can be established which could contribute to the reported event, therefore, the allegation is not confirmed.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-ray evidence were reviewed.Based on the provided evidence, it cannot be observed a misposition of the cup.Neither a defect or malfunction can be established which could contribute to the reported event, therefore, the allegation is not confirmed.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 NON COL HO SIZE 12
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14495255
Report Number1818910-2022-09583
Device Sequence Number17597116
Product Code LZO
UDI-Device Identifier10603295258032
UDI-Public10603295258032
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20312
Device Catalogue NumberL20312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer08/03/2022
08/12/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date08/04/2022
08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL2 NON COL HO SIZE 12.; DELTA CER HEAD 12/14 36MM +8.5.; PINN 100 W/GRIPTION 56MM.; PINN CER INSERT 36X56OD IDE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale